| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -7.5 into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a longer length lens due to low vault without rotation.The problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
A4-a6: unk.Claim #: (b)(4).